Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, Vol. 41, No. 1, pp. 223-231 (2000)

Generators of Order Two for $S_n$ and its Two Double Covers

John Brinkman

Department of Mathematics, Liverpool Hope University College, Hope Park, Liverpool L16 8ND, England

Abstract: This paper considers the minimum number of involutions, $i(G)$, required to generate both of the double covers $G$ of the symmetric group. In particular, explicit generators, of order two, for each of the groups are also introduced. These generators may, for example, be useful for implementation in Magma-Cayley or GAP.

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2000 ELibM for the EMIS Electronic Edition